Please use this identifier to cite or link to this item:
Title: A uniqueness theorem for a free boundary problem
Contributor(s): Dancer, Edward Norman  (author); Du, Yihong  (author)
Publication Date: 2006
Handle Link:
Abstract: In this paper, we prove a uniqueness theorem for a free boundary problem which is given in the form of a variational inequality. This free boundary problem arises as the limit of an equation that serves as a basic model in population biology. Apart from the interest in the problem itself, the techniques used in this paper, which are based on the regularity theory of variational inequalities and of harmonic functions, are of independent interest, and may have other applications.
Publication Type: Journal Article
Source of Publication: Proceedings of the American Mathematical Society, 134(11), p. 3223-3230
Publisher: American Mathematical Society
Place of Publication: Washington, DC, USA
ISSN: 1088-6826
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links:
Statistics to Oct 2018: Visitors: 109
Views: 110
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.